Groups with Bounded Chernikov Conjugate Classes of Elements

Authors

  • L. A. Kurdachenko
  • J. Otal
  • I. Ya. Subbotin

Abstract

We consider BCC-groups, that is groups G with Chernikov conjugacy classes in which for every element xG the minimax rank of the divisible part of the Chernikov group G/C G(x G) and the order of the corresponding factor-group are bounded in terms of G only. We prove that a BCC-group has a Chernikov derived subgroup. This fact extends the well-known result due to B. H. Neumann characterizing groups with bounded finite conjugacy classes (BFC-groups).

Published

25.06.2002

Issue

Section

Research articles

How to Cite

Kurdachenko, L. A., et al. “Groups With Bounded Chernikov Conjugate Classes of Elements”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 6, June 2002, pp. 798-07, https://umj.imath.kiev.ua/index.php/umj/article/view/4118.